Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    kalla's Avatar
    kalla is offline Banned
    Join Date
    Mar 2004
    Location
    DFW,Texas!!!!
    Posts
    104

    gyno after pct??

    last cycle was 75mg test p ed
    and 50mg tren a ed

    did clomid and nolva for pct for a month and then about 1 month after pct my nipples hurt and have small bump on both that hurt...

    this possible and how can i treat it?

  2. #2
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Bump on both? on top of the nipple? I will say it could happen if you still have circulating estrogen and your test is not back up and running. Have you had symptoms of not being recovered? What was your doses of nolva and clomid... I would order some right now from the sponsor on the top right hand of your page(*****) and have it on hand anyway, then after answering some of these questions you may need to use right away.

  3. #3
    flash31 is offline Junior Member
    Join Date
    Mar 2005
    Posts
    149
    Quote Originally Posted by kalla
    last cycle was 75mg test p ed
    and 50mg tren a ed

    did clomid and nolva for pct for a month and then about 1 month after pct my nipples hurt and have small bump on both that hurt...

    this possible and how can i treat it?
    I'm about to run that same cycle except with 100mg prop and 75mg tren-a

    what were your gains like? any luck keeping them?

  4. #4
    kalla's Avatar
    kalla is offline Banned
    Join Date
    Mar 2004
    Location
    DFW,Texas!!!!
    Posts
    104
    i took 100mg clomid and 40 nolva for 3 weeks and the last week 50mg clomid and 20mg nolva. its not a bad case just sore puffy nipples

  5. #5
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Quote Originally Posted by kalla
    i took 100mg clomid and 40 nolva for 3 weeks and the last week 50mg clomid and 20mg nolva. its not a bad case just sore puffy nipples
    I would jump back on the nolva, hit 60-80mg until soreness stops then drop to 20mg for awhile... and you did not say if you were feeling recovered(testies, sex drive...).

  6. #6
    kalla's Avatar
    kalla is offline Banned
    Join Date
    Mar 2004
    Location
    DFW,Texas!!!!
    Posts
    104
    yeah i feel recovered, horny as ever no other side effects what so ever...just kinda worried

  7. #7
    kalla's Avatar
    kalla is offline Banned
    Join Date
    Mar 2004
    Location
    DFW,Texas!!!!
    Posts
    104
    bump

  8. #8
    chest6's Avatar
    chest6 is offline Banned
    Join Date
    May 2005
    Posts
    23,390
    well nolva just blocks the estogen from binding, doesnt eliminate it...after it is discontinued, estrogen in your body will bind there...happened to me even tho my pct was shit/non existant..so thats not saying much

  9. #9
    kalla's Avatar
    kalla is offline Banned
    Join Date
    Mar 2004
    Location
    DFW,Texas!!!!
    Posts
    104
    bump

  10. #10
    Join Date
    Nov 2001
    Posts
    1,668
    Quote Originally Posted by kalla
    last cycle was 75mg test p ed
    and 50mg tren a ed

    did clomid and nolva for pct for a month and then about 1 month after pct my nipples hurt and have small bump on both that hurt...

    this possible and how can i treat it?
    very possible, gyno often occurs after PCT when low T to E ratios result in issues.

    tren is rather suppressive, obviously your PCT was not sufficient.

  11. #11
    Join Date
    Nov 2001
    Posts
    1,668
    Quote Originally Posted by kalla
    did clomid and nolva for pct for a month and then about 1 month after pct my nipples hurt and have small bump on both that hurt...

    this is not surprising since nolva has about a 10-14 day half life (which is why your issues appeared at about one month after your last dose)

  12. #12
    Join Date
    Nov 2001
    Posts
    1,668
    Quote Originally Posted by kalla
    i took 100mg clomid and 40 nolva for 3 weeks and the last week 50mg clomid and 20mg nolva. its not a bad case just sore puffy nipples

    this may be indicative of a prolactin issue.

  13. #13
    kalla's Avatar
    kalla is offline Banned
    Join Date
    Mar 2004
    Location
    DFW,Texas!!!!
    Posts
    104
    so what should i do? get back on nolva or get soem letro?

  14. #14
    Join Date
    Nov 2001
    Posts
    1,668
    letro and perhaps a dopaminergic (for prolactin issues)- bromocriptine, selegiline, l-dopa, cabergoline are options

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •